For fast effective relief of period pain.
Details please refer to the product Label.
Adults take 1-2 caplets every 4 hours or above. Do not exceed 8 caplets in 24 hours.
Always read and follow the label.
Store below 30°C.
Each caplet contains Acetaminophen 500mg and Caffeine 65mg.
Available in Selected Areas
Orders are handled and delivered by supplier directly.
City Food Drive 2019